BibTeX record journals/cma/PathakPA08

download as .bib file

@article{DBLP:journals/cma/PathakPA08,
  author    = {Ram Shankar Pathak and
               Gireesh Pandey and
               Ryuichi Ashino},
  title     = {Multiwavelets in the generalized Sobolev space H\({}_{\mbox{W}}\)\({}^{\mbox{omega}}\)(R\({}^{\mbox{n}}\))},
  journal   = {Comput. Math. Appl.},
  volume    = {55},
  number    = {3},
  pages     = {423--440},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.camwa.2007.04.022},
  doi       = {10.1016/j.camwa.2007.04.022},
  timestamp = {Mon, 17 Feb 2020 17:56:29 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/PathakPA08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics